# SDR ASOA2012080802039

- Difficulty date: August 4, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 20,878 hours, 19,354 cycles
- Engine: Ge CF343B1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Part time: 987,048 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  WOW AND STEERING INOPERATIVE MESSAGE.  WHEN GEAR SELECTED UP, MASTER WARNING, NOSE GEAR DISAGREE.   EMERGENCY DECLARED,  RETURNED TO DEPARTURE.  R & R AIR STARTER VALVE IAW CMM 32-20-04.   PERFORMED FULL SERVICE TO NLG STRUT IAW AMM 12-12-32.  COMPLIED WITH NLG EXTENSION/RETRACTION CHECK IAW AMM 32-30-00.  OPS CHECKED GOOD.
